# SDR AU991051

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Weather Radar
- Component: Collins, 6222504001
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR ANTENNA FAILED.
